# SDR FDEA201212214350

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,448 hours, 20,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY DIFFICULT TO CLOSE FROM INSIDE OF ACFT.  TROUBLESHOT USING FIM 52-11, FAULT TREE 807, FOUND GUIDE ARM ATTACHING BOLTS LOOSE ON DOOR SIDE.   TIGHTENED BOLTS AND CHECKED ADJUSTMENT.  OPS CHECKED GOOD.
